# SDR DL76L000562

- Difficulty date: March 22, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 47,143 hours, 7,152 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Actuator
- Part number: 273T62004
- Condition: Failed
- Location: Lt Mlg
- Component: Actuator, 273T62004
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LDG GEAR HANDLE RAISED GOT GEAR DISAGREE.  GEAR DOORS ON EICAS, LANDING GEAR DISAGREE AND DOOR LIGHTS ON AND LEFT MAIN GEAR INDICATING DOWN.  PUT GEAR HANDLE DOWN AND RETURNED TO JFK.  FOUND DRAG BRACE LOCK ACTUATOR BY-PASSING     WHEN ACTUATOR WAS REMOVED.  THE PISTON ROD WAS FOUND BROKEN IN HALF, INSIDE THE ACTUATOR HOUSING.  REMOVED AND REPLACED DRAG BRACE LOCK ACTUATOR.  OPS AND LEAK CHECKS GOOD.                                                                                                                                                                       ETOPS CATEGORY ''B'': DIVERSION OR TURNBACK
